# SDR 08FDEA03275

- Difficulty date: August 6, 2008
- Submitted: August 12, 2008
- Operation: Air carrier
- Aircraft: N425FE
- Make and model: Airbus A310-203
- Aircraft serial: 264
- Aircraft time: 36,716 hours, 24,707 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Part number: 51444133
- Condition: Inoperative
- Location: Fire Detection
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER T/O FROM KIND, NR 2 ENG SHOWED ADVISORY FRO "NAC HEAT" OF 90.  LEVELED OFF AT 15,000 FEET AND SLOWED TO 200 K. NAC HEAT DID NOT REDUCE.  CONSULTED GOC AND RETURNED TO KIND AS EMERGENCY A/C.  FIRE DEPT FOUND NO HOTSPOTS.  SINGLE-ENG TAXIED TO PARKING.  CREW DEBRIEFED REVEALED NO LEFT ECAM SCREEN ADVISORY OR INSTRUCTIONS.  ENGINE PAGE CAME UP ON RIGHT ECAM.  NO FIRE WARNING ASSOCIATED WITH ENGINE.  WENT TO DISCONNECT CONNECTOR DH6 AND FOUND WIRE PULLED OUT OF CONNECTOR.  REPLACED CONNECTOR DH6 PER ESPM AND PERFORMED ADJUSTMENT TEST OF FIRE AND OVERHEAT DETECTION  SYSTEM.  TESTS OK.
